# SDR 96ZZZX1770

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89812
- Make and model: Cessna 152
- Aircraft serial: 15282879
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Lt-Rt Horiz Stab
- Part time: 5,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STABILIZER ATTACH RIBS WERE CRACKED IN REAR FLANGE AND NEXT TO PLATE NUT.  NEW PARTS ARE MADE DIFFERENT.  SUBMITTER SUGGESTS HIGH TIME, PUSHING ON TAIL, EXCESSIVE GAP BETWEEN BULKHEAD AND RIBS MAY BE CAUSING CRACKS.
